Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 12, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 25, 2016, 1:45 AM CDT for Creek County, Oklahoma. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 1:45 AM CDT (06:45 UTC)
- Expired
- May 26, 2016, 5:07 AM CDT
- In force
- 27 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Creek County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Sapulpa (SPCO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
573 WGUS44 KTSA 250645 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 145 AM CDT WED MAY 25 2016 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-251445- /O.NEW.KTSA.FL.W.0012.160525T0645Z-160526T1007Z/ /SPCO2.2.ER.000000T0000Z.160525T1800Z.160526T0407Z.NO/ 145 AM CDT WED MAY 25 2016 The National Weather Service in Tulsa has issued a * Flood Warning for The Polecat Creek near Sapulpa * until late tonight, or until the warning is cancelled. * Flood stage is 21.0 feet. * Forecast...The river is forecast to have a maximum value of 26.0 feet this afternoon. * Impact...At 26.0 feet, moderate flooding affects pasturelands and suburban roads between Sapulpa and Jenks. Livestock barns and other outbuildings are flooded. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
4 follow-up statements
055 WGUS84 KTSA 251325 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 825 AM CDT WED MAY 25 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-252125- /O.EXT.KTSA.FL.W.0012.000000T0000Z-160526T2048Z/ /SPCO2.2.ER.160525T1150Z.160526T0000Z.160526T1448Z.NO/ 825 AM CDT WED MAY 25 2016 ...Flood Warning extended until Thursday afternoon... The Flood Warning continues for The Polecat Creek near Sapulpa. * until Thursday afternoon, or until the warning is cancelled. * At 7:05 AM Wednesday, the stage was 21.25 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa will continue rising to near 26.0 feet this evening. The river is expected to fall below flood stage late Thursday morning. * Impact...At 26.0 feet, moderate flooding affects pasturelands and suburban roads between Sapulpa and Jenks. Livestock barns and other outbuildings are flooded. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
496 WGUS84 KTSA 251942 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 242 PM CDT WED MAY 25 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-260342- /O.EXT.KTSA.FL.W.0012.000000T0000Z-160526T2050Z/ /SPCO2.2.ER.160525T1150Z.160526T0000Z.160526T1450Z.NO/ 242 PM CDT WED MAY 25 2016 ...Flood Warning extended until Thursday afternoon... The Flood Warning continues for The Polecat Creek near Sapulpa. * until Thursday afternoon, or until the warning is cancelled. * At 2:00 PM Wednesday, the stage was 23.50 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa will continue rising to near 26.0 feet this evening. The river is expected to fall below flood stage late Thursday morning. * Impact...At 26.0 feet, moderate flooding affects pasturelands and suburban roads between Sapulpa and Jenks. Livestock barns and other outbuildings are flooded. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
764 WGUS84 KTSA 260131 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 831 PM CDT WED MAY 25 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-260931- /O.EXT.KTSA.FL.W.0012.000000T0000Z-160526T1236Z/ /SPCO2.1.ER.160525T1150Z.160525T1903Z.160526T0636Z.NO/ 831 PM CDT WED MAY 25 2016 The Flood Warning continues for The Polecat Creek near Sapulpa. * until Thursday morning, or until the warning is cancelled. * At 7:30 PM Wednesday, the stage was 23.00 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Polecat Creek near Sapulpa will continue falling to below flood stage by Thursday before dawn. * Impact...At 24.0 feet, widespread flooding affects pasturelands and oil fields between Sapulpa and the Tulsa County line. Barns and other outbuildings may be threatended by minor flooding. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
289 WGUS84 KTSA 260838 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 338 AM CDT THU MAY 26 2016 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-260908- /O.CAN.KTSA.FL.W.0012.000000T0000Z-160526T1236Z/ /SPCO2.1.ER.160525T1150Z.160525T1903Z.160525T2233Z.NO/ 338 AM CDT THU MAY 26 2016 The Flood Warning is cancelled for The Polecat Creek near Sapulpa. * At 1:59 AM Thursday, the stage was 15.00 feet. * Flood stage is 21.0 feet. * The river fell below flood stage yesteday afternoon. * Forecast...The Polecat Creek near Sapulpa will continue falling and remain below flood stage. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 11:43 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 24, 11:43 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1143 PM CDT TUE MAY 24 2016 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. North to south oriented broken line of thunderstorms just E of I-35 will continue to move to the ENE, and should impact most if not all of the terminals prior to 12Z. IFR visibilities possible with the stronger cells, and will cover the potential with TEMPO groups. Marginally severe hail also possible, especially at the E OK terminals, but will save that for amendments. MVFR ceilings remain likely toward daybreak at all terminals, with improvement to VFR mid to late afternoon through the remainder of tomorrow evening. && .PREV DISCUSSION... /ISSUED 937 PM CDT TUE MAY 24 2016/ ..UPDATE... DISCUSSION... Small but long-lived cluster of thunderstorms is currently moving across the OK/AR border...impacting parts of Washington and Crawford counties. This activity has been weakening over the past hour or so...but still could be capable of producing some gusty winds. Also watching new elevated development across parts of central OK...evidently being aided by 35-40kt southerly low-level jet.HRRR takes this activity east and northeast overnight...impacting parts of east central and southeast OK. Hail and possibly some strong winds will be the main threat from this activity. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...22
Hazardous weather outlook, May 24, 5:00 PM CDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT TUE MAY 24 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT TUE MAY 24 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...LATE AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST CENTRAL OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MAINLY EAST CENTRAL OKLAHOMA. ONSET...ONGOING. DISCUSSION... A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 24, 10:36 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT TUE MAY 24 2016
OKZ054-059-250415-
PAWNEE OK-OSAGE OK-
1036 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1115 PM CDT...
AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MORRISON...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... FAIRFAX...
RALSTON... BURBANK...
SOUTHERN KAW LAKE... APPERSON...
LAT...LON 3670 9705 3668 9694 3675 9689 3674 9683
3677 9682 3664 9645 3625 9689 3625 9692
3633 9693 3634 9703 3651 9703 3651 9701
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0336Z 220DEG 36KT 3631 9702Local storm report, May 24, 11:05 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 6 N OKEMAH 35.52N 96.30W
05/24/2016 E1.00 INCH OKFUSKEE OK EMERGENCY MNGR
HAIL FELL AT OKEMAH LAKE. TIME ESTIMATED VIA RADAR.
&&
KAHSpecial weather statement, May 24, 11:13 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT TUE MAY 24 2016
OKZ060-064-066-250500-
CREEK OK-TULSA OK-OKMULGEE OK-
1113 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKMULGEE...
SOUTHEASTERN CREEK AND SOUTHERN TULSA COUNTIES UNTIL MIDNIGHT CDT...
AT 1113 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OKFUSKEE...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BEGGS... MOUNDS...
KELLYVILLE... SLICK...
LIBERTY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 203 AND 204.
LAT...LON 3598 9623 3588 9589 3562 9618 3562 9619
3564 9619 3564 9625 3566 9634
TIME...MOT...LOC 0413Z 211DEG 29KT 3567 9625Special weather statement, May 24, 11:15 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT TUE MAY 24 2016
OKZ054-250500-
OSAGE OK-
1115 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
MIDNIGHT CDT...
AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FAIRFAX...
MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... FAIRFAX...
SHIDLER... BURBANK...
FORAKER... PEARSONIA...
OSAGE HILLS STATE PARK...
LAT...LON 3678 9614 3644 9663 3652 9672 3655 9674
3656 9676 3656 9678 3658 9680 3699 9656
TIME...MOT...LOC 0414Z 219DEG 31KT 3659 9668Special weather statement, May 24, 11:16 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT TUE MAY 24 2016
OKZ059-250500-
PAWNEE OK-
1116 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAWNEE COUNTY UNTIL
MIDNIGHT CDT...
AT 1115 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PAWNEE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE... RALSTON...
BLACKBURN... SKEDEE...
LAT...LON 3657 9677 3653 9673 3650 9672 3648 9670
3644 9672 3642 9668 3642 9663 3640 9661
3638 9660 3638 9657 3639 9656 3638 9655
3624 9682 3625 9692 3633 9693 3634 9703
3635 9703
TIME...MOT...LOC 0415Z 231DEG 19KT 3632 9691Special weather statement, May 25, 12:24 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 AM CDT WED MAY 25 2016
OKZ049-053-250600-
PUSHMATAHA OK-CHOCTAW OK-
1224 AM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHOCTAW AND
SOUTHWESTERN PUSHMATAHA COUNTIES UNTIL 100 AM CDT...
AT 1224 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
BOSWELL...MOVING NORTH AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CHOCTAW AND SOUTHWESTERN PUSHMATAHA COUNTIES.
LAT...LON 3404 9593 3416 9595 3416 9578 3446 9578
3446 9568 3404 9571
TIME...MOT...LOC 0524Z 178DEG 29KT 3412 9583The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:26 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| May 24, 7:58 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 47 min |
| May 24, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 31 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 49 min |
| May 24, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 33 min |
| May 24, 10:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 48 min |
| May 24, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 24, 10:36 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 24, 11:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| May 24, 11:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| May 24, 11:16 PM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| May 24, 11:38 PM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| May 25, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 25, 12:24 AM CDT | Special Weather Statement | TSA | Atoka | 36 min |
| May 25, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 47 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| May 25, 12:47 AM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee, Tulsa | 4 hr |
| May 25, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 25, 1:34 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 26 min |
| May 25, 1:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Wagoner | 4 hr |
| May 25, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 53 min |
| May 25, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 46 min |
| May 25, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 51 min |
| May 25, 2:50 AM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Muskogee | 3 hr |
| May 25, 2:55 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Sequoyah | 65 min |
| May 25, 3:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| May 25, 3:20 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 55 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| May 25, 3:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 3:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 36 hr |
| May 25, 4:31 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 6:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| May 25, 6:22 AM CDT | Areal Flood Warning | TSA | Pushmataha | 36 hr |
| May 25, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 3 hr |
| May 25, 7:46 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 25, 8:01 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 3 hr |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Pushmataha | 30 hr |
| May 25, 8:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more | 2 hr |
| May 25, 10:00 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 30 hr |
| May 25, 2:40 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 47 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee | 66 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.